# SDR GLBA97073

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120085
- Engine: Pwa PW118
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Oil Leak
- Location: Left Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SUX - OIL LEAKING FROM FIRST STAGE COMPRESSOR.  REMOVED AND REPLACED LEFT ENGINE.  (X)
